Wasting Syndrome Symptoms
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
New York University, School of MedicineDear Russell,Before you do anything else, get to see the eye doctor ASAP!Seeing spots can be very dangerous! The kidney problem is an unusual one and not likely to be caused by the medication. You did not mention your T cells and viral load though.... Read more »
Program for Wellness RestorationIf I was losing weight involuntarily with a calorie intake of over 2000 calories a day (I am assuming your friend is eating well), I would talk to my doctor to have my liver blood flow checked to detect any potential hepatic portal hypertension.... Read more »
Brown University School of MedicineI read POZ regularly. I am not aware of a new medication to treat wasting. We do have several approved medications for wasting including anabolic steroids such as oxandrolone as well as appetite stimulants and growth hormone. If you find out... Read more »
Connect With Others
Posted by Anonymous, 4 RepliesI'm sorry to come on board, but I need help. My husband is wasting away. He's newly on meds, but not gaining. It seems as though his buttcheeks are completely gone. I don't know what to do.
I'm afraid. He's down to 120 and losing despite putting... Read more »
Posted by AnonymousHere it goes, I read on one of the sites sent from this one that one of the first things you notice about HIV+ folks is the loss of fat from the cheek bones, arms, and legs. The video didn't say whether this happens quickly or only after HIV+ folks... Read more »
Posted by Anonymous, 1 ReplyOk. Haven't had really any "symptoms" of HIV. But, it seems like over the last year since my posible exposure, I have lost mass in my legs and arms while gaining weight at my midsection. My cheeks are sunken in as well.
Is it... Read more »
Posted by Anonymous, 2 RepliesPost deleted by TheBody Read more »
Guides for People With HIV